# SDR FDEA202109182338

- Difficulty date: September 18, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER CRACKED AT   STATION XOS 623 AS MARKED.   LEFT HAND WING FIXED LEADING EDGE COMPARTMENT DOUBLER AT STATION XOS 623 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
